Journal article icon

Journal article

IPMpack: an R package for integral projection models

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1111/2041-210x.12001

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Zoology
Role:
Author
Journal:
METHODS IN ECOLOGY AND EVOLUTION
Volume:
4
Issue:
2
Pages:
195-200
Publication date:
2013-02-05
DOI:
ISSN:
2041-210X
URN:
uuid:d3842822-d063-4368-86ba-968da3a846a1
Source identifiers:
389993
Local pid:
pubs:389993

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP